# SDR C2XA09CL024

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 17,655 hours, 13,473 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 14577751421
- Part serial: TR0819
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 13,769 hours, 10,613 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLIGHT 2767 - THE CREW REPORTED AN ENGINE 2 THRUST REVERSER DISAGREE ON TAKEOFF ROLL.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 78-34-00.  ON 03/10/09 MAINTENANCE REPLACED THE NR 2 T/R AND OPERATIONAL CHECKS WERE GOOD.
